Spectrum of the Schrdinger operator in a perturbed periodically twisted tube

Pavel Exner Hynek Kovak

TBD mathscidoc:1910.43091

Letters in Mathematical Physics, 73, (3), 183-192, 2005.9
We study Dirichlet Laplacian in a screw-shaped region, i.e. a straight twisted tube of a non-circular cross section. It is shown that a local perturbation which consists of slowing down the twisting in the mean gives rise to a non-empty discrete spectrum
No keywords uploaded!
[ Download ] [ 2019-10-20 12:56:37 uploaded by Pavel_Exner ] [ 404 downloads ] [ 0 comments ]
@inproceedings{pavel2005spectrum,
  title={Spectrum of the Schrdinger operator in a perturbed periodically twisted tube},
  author={Pavel Exner, and Hynek Kovak},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020125637820884620},
  booktitle={Letters in Mathematical Physics},
  volume={73},
  number={3},
  pages={183-192},
  year={2005},
}
Pavel Exner, and Hynek Kovak. Spectrum of the Schrdinger operator in a perturbed periodically twisted tube. 2005. Vol. 73. In Letters in Mathematical Physics. pp.183-192. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020125637820884620.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved